Article citationsMore>>

G. van Dijk and V. F. Molchanov, “Tensor Products of Maximal Degenerate Series Representations of the Group ,” Journal de Mathématiques Pures et Appliquées, Vol. 78, No. 1, 1999, pp. 99-119.
http://dx.doi.org/10.1016/S0021-7824(99)80011-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top